MathSciNet Relay Station
MathSciNet bibliographic data
MR1064990 (92a:14002) 14B05 (14B12 14D15)
Lejeune-Jalabert, Monique Courbes tracées sur un germe d'hypersurface. (French) [Curves over a germ of a hypersurface] Amer. J. Math. 112 (1990), no. 4, 525–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement